Accessibility navigation


A Holder continuous nowhere improvable function with derivative singular distribution

Katzourakis, N. I. (2012) A Holder continuous nowhere improvable function with derivative singular distribution. SeMA Journal (Sociecad Espaniola de Matematica Applicada), 59 (1). pp. 37-51. ISSN 2254-3902

[img] Text - Accepted Version
· Restricted to Repository staff only
· The Copyright of this document has not been checked yet. This may affect its availability.

1MB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/BF03322609


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:33320
Publisher:Springer-Verlag

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation